RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Christiansen, P L

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:24
Abstract pages:190
Full texts:67
References:33
E-mail:

http://www.mathnet.ru/eng/person75588
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1999
1. A. V. Savin, L. I. Manevich, P. L. Christiansen, A. V. Zolotaryuk, “Nonlinear dynamics of zigzag molecular chains”, UFN, 169:3 (1999),  255–270  mathnet; Phys. Usp., 42:3 (1999), 245–260  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020